# SDR DALA2021032901852

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,487 hours, 22,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Deteriorated
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R ARMING/GIRT BAR ENGAGEMENT ISSUES. CORRECTIVE ACTION:FOUND 1R DOOR GIRT BAR FWD SLIDER AND TARGET IN POOR CONDITION. R/R SLIDER ASSEMBLY PER B757 AMM 25-66 DOOR ARMING INDICATION NORMAL. (1765283)
